# SDR DALA2022040602363

- Difficulty date: April 2, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 93,785 hours, 42,187 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 RMLG - UPLOCK ASSY MISSING AFT SPRING. CORRECTIVE ACTION: REPLACED RMLG UPLOCK SPRING. REF B757 AMM 32-32. (7528884)
